RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Champion, Thierry

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:105
Full texts:39
References:21

http://www.mathnet.ru/eng/person72401
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. Thierry Champion, Luigi De Pascale, “The Monge problem in $\mathbb R^d$: Variations on a theme”, Zap. Nauchn. Sem. POMI, 390 (2011),  182–200  mathnet; J. Math. Sci. (N. Y.), 181:6 (2012), 856–866  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021